Alert archive / North Carolina / Flash Flood Warnings in 2023

Flash Flood Warning 25, NWS Raleigh, NC

July 14, 2023Sampson County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jul 14, 2023, 11:41 AM EDT for Sampson County, North Carolina. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2023, 11:41 AM EDT (15:41 UTC)
Expired
Jul 14, 2023, 1:45 PM EDT
In force
2 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Sampson County, NC

The radar

The Raleigh/Durham radar (KRAX), 73 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 12:00 PM EDTFLASH FLOOD1 Ene Clinton, NCNumerous streets in the town of Clinton flooded out and impassable, including portions of Underwood St, Butler Avenue, and West Faison St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 3.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2023-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 728 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2023-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
728 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

104 
WGUS52 KRAH 141541
FFWRAH
NCC163-141745-
/O.NEW.KRAH.FF.W.0025.230714T1541Z-230714T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1141 AM EDT Fri Jul 14 2023

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Central Sampson County in central North Carolina...

* Until 145 PM EDT.

* At 1141 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clinton, Roseboro, Salemburg, Turkey, Autryville and Hobbton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3508 7866 3522 7821 3520 7816 3509 7817
      3508 7816 3504 7816 3488 7815 3481 7845
      3490 7854 3492 7855 3492 7856 3500 7864

FLASH FLOOD...RADAR INDICATED

$$

GIH
1 follow-up statement
126 
WGUS72 KRAH 141749
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
149 PM EDT Fri Jul 14 2023

NCC163-141759-
/O.EXP.KRAH.FF.W.0025.000000T0000Z-230714T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sampson NC-
149 PM EDT Fri Jul 14 2023

...FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL SAMPSON COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM EDT Saturday for a 
portion of central North Carolina.

LAT...LON 3508 7866 3522 7821 3520 7816 3509 7817
      3508 7816 3504 7816 3488 7815 3481 7845
      3490 7854 3492 7855 3492 7856 3500 7864

$$

GIH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 6:40 AM EDT, 5 hours 1 minute earlier.

Area forecast discussion, Jul 14, 6:40 AM EDT, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Raleigh NC
640 AM EDT Fri Jul 14 2023

.SYNOPSIS...
A lee surface trough will extend across the Piedmont of the southern
middle Atlantic and Carolinas through the weekend. Afternoon showers
and thunderstorms will be a daily occurrence through at least the
middle of next week.

&&

.NEAR TERM /TODAY THROUGH TONIGHT/...
As of 640 AM Thursday...

Minor updates and adjustments this morning to maintain 60-80 PoPs
from the Triangle north and eastward to capture the ongoing
convection. Storms have been quite efficient rainfall producers with
a number of observing sites showing 3-5 inches of precip with these
storms. Still looks like these storms will dissipate within the next
few hours before convective redevelopment this afternoon. Pertinent
portions of previous discussion below...

Early morning satellite imagery and surface obs depict a persistent
area of convection and associated southward propagating cold pool
across southern VA into northern NC. Within an area of 1000-1500
J/KG of elevated instability, storms have thrived this morning
although with a stable boundary layer in place, surface winds have
rarely exceeded 20 kts. The storms have been efficient rainfall
producers thanks in large part to slow storm motions, training, and
PW's in the 1.8-2.0" range.

At some point there should be a break in the activity this morning
and skies should begin to clear out with daytime heating. However
leftover surface boundaries will remain in place across the area and
should serve as the focal points for convective redevelopment later
today. One such boundary is likely to reside along the US 64
corridor as this morning's storms die out. Extensive cloud cover
north of this area will be slow to break up, with the potential for
a secondary differential heating boundary across the
Sandhills/southern Coastal Plain. At the same time, a PV anomaly
currently over Illinois will approach the area this afternoon. With
multiple lingering boundaries in place, PW's well above the 95th
percentile for mid July, and convective temperatures in the
mid/upper 80s, showers and storms should become numerous in nature
by late morning/early afternoon. An isolated strong to severe storm
can't be ruled out and much of the area resides within an SPC MRGL
risk. However given relatively weak mid level steering flow and
aforementioned PW's, flooding concerns are heightened. 13.12Z and
14.00Z HREF probabilities of exceeding flash flood guidance are
maximized across central NC this afternoon and a Flood Watch will be
in place until midnight tonight. Given uncertainty in exactly where
convection will develop and focus itself, I'm casting a wide net and
covering the entire forecast area. Convection should gradually
dissipate this evening/overnight.

There is also quite a bit of uncertainty with today's temperatures.
Rain across the northern tier of counties and cloud cover will
likely hold temps in the mid 80s today. To the south it's entirely
conceivable some spots could reach the mid 90s before storms form.
Lows tonight should be a bit more uniform in the low/mid 70s.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 345 AM Friday...

Aloft, a trough will extend southeast into the region from its
parent low sinking SSE through south-central Canada Sat/Sat night.
Within the trough, a s/w disturbance will swing through the TN
Valley and into the mid-Atlantic. Deep southerly flow through the
Southeast and into the mid-Atlantic will advect warm, moist air into
the area. PWATs will increase into the 2.0-2.4 inch range Sat
afternoon. MUCAPE should be in the 1500-2500 J/Kg range while
Effective Shear should hover around 20 kts. The moist, unstable
conditions combined with the passing s/w aloft supports convective
development Sat aft into Sat night. Temperatures could depend to
some degree on the convective activity, but generally expect highs
in the upper 80s to low 90s and lows in the low to mid 70s.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 400 AM Friday...

Aloft, the northern stream low will swing east-southeast along/just
north of the Canada/US border through the northern Great Lakes/
southern Ontario by Mon before gradually lifting northeast through
Ontario and into Quebec mid/late week. The attendant trough will
extend into the Southeast through at least Mon night, then lift
northward out of the area Tue/Wed. Meanwhile, high pressure over CA
on Sat will build as it slowly migrates eastward through the Desert
Southwest to over the Four Corners on Mon. The high will slowly
drift eastward from the Four Corners to the southern Plains Tue/Wed
as the trough over the East Coast lifts away. Once the trough lifts
out of the mid-Atlantic mid-week, the high will ridge eastward into
the Southeast, with the ridge extending W-E from the Southwest US to
the Southeast US. A s/w could move through the region mid-week but
details are still a bit unclear. At the surface, a Piedmont trough
will be a daily feature across the area. A front Sun night could
drop dewpoints briefly, but they will likely recover quickly.

Expect mainly diurnal convection, especially invof the surface
trough and any differential heating boundaries. The main forecast
concern will be the heat potential, or more specifically how humid
will it be and thus how high will the heat indices reach. Highs will
generally be in the low to mid 90s, which is mainly within 5 degrees
of average. Lows mainly in the low to mid 70s expected. With the
higher dewpoint temperatures expected across the Sandhills and
central/southern Coastal Plain of NC, that is where heat indices
will be 100 degrees or higher.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
As of 640 AM Friday...

Two areas of convection are ongoing this morning, one affecting
RDU/RWI and another weaker area affecting the Triad sites. Both of
these should weaken and dissipate within a few hours with VFR
conditions returning to all sites. However this is likely to be
short lived as additional showers and storms are forecast to
redevelop by early afternoon. Timing out the specifics of where/when
storms will form is a challenge, as a number of shallow stalled
surface boundaries reside across the area and any one of them could
trigger storms given the highly favorable environment in which we
find ourselves. Tried to time out a period from 18-22Z as the most
impactful, with lingering showers into the evening hours before
drying out after midnight. MVFR/IFR cigs/vsbys should develop at all
sites late tonight in the wake of today's rainfall.

Looking beyond 12Z Saturday, the pattern is suggestive of daily
shower and thunderstorm chances each afternoon, with overnight
stratus/fog each day through at least Tuesday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for NCZ007>011-021>028-038>043-
073>078-083>086-088-089.

&&

SYNOPSIS...Leins
NEAR TERM...Leins
SHORT TERM...KC
LONG TERM...KC
AVIATION...Leins
Hazardous weather outlook, Jul 14, 4:06 AM EDT, 7 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
406 AM EDT Fri Jul 14 2023

NCZ008>011-024>028-040>043-075>078-083>086-088-089-151200-
Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-Edgecombe-
Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne-Anson-Richmond-
Scotland-Hoke-Cumberland-Sampson-
406 AM EDT Fri Jul 14 2023

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A few storms could become strong to severe today with the primary
hazards being isolated wind damage and large hail in addition to
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The combination of high temperatures in the 90s and a very muggy
airmass will result in multiple days with heat index values above
100 degrees Sunday through much of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007-021>023-038-039-073-074-151200-
Person-Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery-
406 AM EDT Fri Jul 14 2023

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A few storms could become strong to severe today with the primary
hazards being isolated wind damage and large hail in addition to
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 14, 7:51 AM EDT, 3 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
751 AM EDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Flash Flood      4 N Purnell             36.07N 78.57W
07/14/2023                   Granville          NC   911 Call Center

            Road closed due to high water.

&&

AS
Special weather statement, Jul 14, 8:49 AM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
849 AM EDT Fri Jul 14 2023

NCZ088-089-141345-
Sampson NC-Cumberland NC-
849 AM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of northwestern Sampson
and northeastern Cumberland Counties through 945 AM EDT...

At 849 AM EDT, Doppler radar was tracking a strong thunderstorm near
Godwin, or 17 miles east of Fayetteville, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clinton, Godwin, Newton Grove, Salemburg, Falcon, Hobbton and
Spivey's Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.

&&

LAT...LON 3505 7871 3525 7868 3525 7862 3527 7858
      3529 7858 3529 7851 3526 7849 3526 7842
      3528 7833 3528 7830 3522 7824 3499 7829
TIME...MOT...LOC 1249Z 275DEG 8KT 3516 7861

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AS
Special weather statement, Jul 14, 10:04 AM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1004 AM EDT Fri Jul 14 2023

NCZ042-078-089-141500-
Johnston NC-Sampson NC-Wayne NC-
1004 AM EDT Fri Jul 14 2023

...Strong thunderstorms will impact portions of southwestern Wayne,
northern Sampson and south central Johnston Counties through 1100 AM
EDT...

At 1003 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Benson to 9 miles north of
Clinton to 16 miles southeast of Godwin. Movement was east at 15 mph.

HAZARD...Winds in excess of 40 mph, pea size hail and heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rain may also lead to isolated flooding,
         especially in poor drainage locations.

Locations impacted include...
Clinton, Mount Olive, Newton Grove, Salemburg, Turkey, Hobbton,
Spivey's Corner, Grantham, Mar-Mac and Brogden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3502 7864 3514 7863 3531 7856 3533 7853
      3533 7805 3519 7800 3519 7804 3518 7807
      3519 7816 3509 7817 3508 7816 3494 7815
      3490 7819
TIME...MOT...LOC 1403Z 272DEG 12KT 3527 7843 3513 7839 3504 7849

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AS
Special weather statement, Jul 14, 10:55 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1055 AM EDT Fri Jul 14 2023

NCZ089-141545-
Sampson NC-
1055 AM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of northeastern Sampson
County through 1145 AM EDT...

At 1054 AM EDT, Doppler radar was tracking a strong thunderstorm near
Clinton, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clinton and Turkey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3492 7843 3507 7843 3518 7838 3515 7816
      3509 7817 3508 7816 3492 7815 3490 7815
      3486 7816
TIME...MOT...LOC 1454Z 280DEG 13KT 3504 7829

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AS
Local storm report, Jul 14, 11:08 AM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1108 AM EDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     Flash Flood      6 SSE Spivey's Corner   35.16N 78.51W
07/14/2023                   Sampson            NC   911 Call Center

            Portions of Straw Pond School Rd closed due
            to flooding.

&&

np
Local storm report, Jul 14, 11:10 AM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1110 AM EDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     Flash Flood      8 WSW Hobbton           35.15N 78.46W
07/14/2023                   Sampson            NC   911 Call Center

            Portions of North Salemburg Highway closed
            due to flooding.

&&

np

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:24 PM EDTSpecial Weather StatementRAHGuilford36 min
Jul 14, 12:34 AM EDTSpecial Weather StatementRAHGranville, Person56 min
Jul 14, 1:07 AM EDTSpecial Weather StatementRAHHalifax, Warren53 min
Jul 14, 1:29 AM EDTSpecial Weather StatementRAHGranville, Orange, Person, Vance61 min
Jul 14, 1:34 AM EDTAreal Flood AdvisoryRAHDurham, Granville, Halifax, Orange, Person, Vance and 1 more4 hr
Jul 14, 2:25 AM EDTAreal Flood AdvisoryRAHDurham, Franklin, Granville, Vance, Warren74 min
Jul 14, 3:16 AM EDTFlood WatchRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more21 hr
Jul 14, 3:39 AM EDTFlash Flood WarningRAHFranklin, Granville, Vance, Warren5 hr
Jul 14, 4:19 AM EDTAreal Flood AdvisoryRAHDurham, Orange, Wake86 min
Jul 14, 4:42 AM EDTAreal Flood AdvisoryRAHEdgecombe, Halifax, Nash, Wilson5 hr
Jul 14, 5:20 AM EDTAreal Flood AdvisoryRAHChatham, Harnett, Lee, Moore, Wake25 min
Jul 14, 5:45 AM EDTFlash Flood WarningRAHChatham, Durham, Lee, Wake105 min
Jul 14, 7:04 AM EDTAreal Flood AdvisoryRAHHarnett, Johnston, Nash, Wilson3 hr
Jul 14, 8:49 AM EDTSpecial Weather StatementRAHSampson56 min
Jul 14, 8:52 AM EDTAreal Flood AdvisoryRAHDurham, Franklin, Granville, Orange, Wake112 min
Jul 14, 9:05 AM EDTAreal Flood AdvisoryRAHCumberland, Sampson, Wayne4 hr
Jul 14, 9:20 AM EDTFlash Flood WarningRAHCumberland, Sampson3 hr
Jul 14, 10:04 AM EDTSpecial Weather StatementRAHSampson56 min
Jul 14, 10:55 AM EDTSpecial Weather StatementRAHSampson50 min
Jul 14, 11:42 AM EDTSpecial Weather StatementRAHSampson48 min
Jul 14, 12:20 PM EDTSpecial Weather StatementRAHBladen40 min
Jul 14, 12:30 PM EDTAreal Flood AdvisoryRAHSampson3 hr
Jul 14, 12:31 PM EDTSevere Thunderstorm Warning Considerable damage threatRAHSampson44 min
Jul 14, 12:43 PM EDTTornado WarningRAHSampson22 min
Jul 14, 1:00 PM EDTSpecial Weather StatementRAHOrange30 min
Jul 14, 1:20 PM EDTSpecial Weather StatementRAHBladen55 min
Jul 14, 1:30 PM EDTSpecial Weather StatementRAHHoke, Scotland60 min
Jul 14, 1:32 PM EDTSpecial Weather StatementRAHOrange58 min
Jul 14, 1:36 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland39 min
Jul 14, 2:52 PM EDTSpecial Weather StatementRAHChatham, Cumberland, Harnett, Hoke, Lee, Wake53 min
Jul 14, 2:59 PM EDTSevere Thunderstorm Warning Considerable damage threatRAHChatham, Cumberland, Harnett, Hoke, Lee, Moore and 1 more46 min
Jul 14, 3:37 PM EDTAreal Flood AdvisoryRAHChatham, Cumberland, Harnett, Hoke, Lee, Moore and 1 more53 min
Jul 14, 4:37 PM EDTSpecial Weather StatementRAHMoore38 min
Jul 14, 4:52 PM EDTSpecial Weather StatementRAHRichmond53 min
Jul 14, 5:11 PM EDTSevere Thunderstorm WarningRAHRichmond, Scotland64 min
Jul 14, 5:23 PM EDTAreal Flood AdvisoryRAHRichmond, Scotland112 min
Jul 14, 5:37 PM EDTFlash Flood Warning Considerable damage threatRAHRichmond113 min
Jul 14, 5:39 PM EDTSevere Thunderstorm WarningRAHStanly22 min
Jul 14, 7:19 PM EDTSpecial Weather StatementRAHRandolph56 min
Jul 14, 7:51 PM EDTSpecial Weather StatementRAHDavidson54 min
Jul 14, 7:57 PM EDTAreal Flood AdvisoryRAHDavidson, Montgomery, Randolph3 hr

Nearby

Flash Flood Warnings in North Carolina, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.